MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVEVERSED; AEQUALIS REVEVERSED HUMERAL IMPACTOR

TORNIER S.A.S. AEQUALIS REVEVERSED; AEQUALIS REVEVERSED HUMERAL IMPACTOR
Catalog Number MWB197
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The humeral impactor was being used to assemble the final stem and metaphyseal implants for the reverse ii.The impactor appeared to hold initially, but when any torque was applied to it, it would detach from the metaphyseal implant.This resulted in the consultant being unsure as to whether the implants were securely assembled.All appropriate technique steps were followed.We believe it may be the thread on the humeral impactor fixation screw being worn.The humeral extractor (part# mwb498) was used instead of the humeral impactor (part#mwb197) and the surgery was extended by approximately 30 mins due to this issue.

Brand Name
AEQUALIS REVEVERSED
Common Device Name
AEQUALIS REVEVERSED HUMERAL IMPACTOR
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7381169
Report Number3000931034-2018-00043
Device Sequence Number1232931
Product Code LXH
UDI-Device Identifier03700386969287
UDI-Public03700386969287
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWB197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;